# SDR HEEA107921

- Difficulty date: January 18, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- Aircraft time: 8,100 hours
- Engine: Pwa PT6*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Part serial: 8268
- Condition: Low
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE NR 2 BOOST PUMP LIGHT ILLUMINATED FOR 10 SECONDS AND FUEL PRESSURE DROPPED TO ZERO.  PRESSURE CAME BACK UP AND LIGHT WENT OUT FOR 5 SECONDS.  LIGHT CAME BACK ON AND PRESSURE DROPPED TO ZERO AGAIN.  PLACED INTERCONNECT SWITCH TO  OPEN IAW CHECKLIST.  MAINTENANCE REPLACED THE BOOST PUMP.
